# SDR CALA2018020900510

- Difficulty date: January 31, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,297 hours, 27,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5416
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RBL 10.4 AT BS 1290 HAS CORROSION. BLENDED AND FOUND TO BE OUT LIMITS IAW SRM 53-00-53, ALLOWABLE DAMAGE 1, STEP V, FIG 101.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 7, PAR 7D.
